# SDR ASAA2016052716858

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 825 hours, 270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILUMINATED DURING TAXI OUT RESET WITH MASTER CAUTION.  ACFT GROUNDED. SUPPLIED CONDITIONED AIR TO RT PACK AND RT PACK LIGHT DID NOT ILLUMINATE.  OPS CHECK GOOD, REF FIM 21-53, TASK 804.  THIS CLEARS MEL 21-32B.  NO SPECIAL PROCEDURES. GROUND VERIFICATION ACCOMPLISHED.
